# SDR DALA2022032502009

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 135,946 hours, 19,732 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 OUND OUT NO.2 PYLON UPPER SPAR CRACK AROUND THE OB HYDRAULIC TUBE HOLE CUTOUT AT NAC STA234, CORRECTIVE ACTION: CRACK AREA REPAIRED AS PER PRI597604-14 (2168387)
